# SDR COM20357

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 27420519011
- Condition: Bent
- Location: Rudder
- Part time: 288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE WAS FOUND TO BE BENT.  THE TORQUE TUBE WAS REPLACED WITH NEW PART (SUBSTITUTE PN 27-42051-8037) PER FAIRCHILD MAINTENANCE MANUAL 27-20-04, PG. 201-204 AND AEROTECH REPORT NR 1210, REV. IR, DATED 9-21-92.
